# SDR NWAA072375501

- Difficulty date: June 28, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N501US
- Make and model: Boeing 757251
- Aircraft serial: 23190
- Aircraft time: 71,586 hours, 29,751 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, LOST PRESSURIZATION CONTROL AT 35,000 FT, CABIN PRESSURE AT 10,000 FT AND CLIMBING, AND AURAL WARNING SOUNDED.  NEITHER AUTO 1 OR AUTO 2 WOULD WORK, TO MANUAL-CLOSED OUTFLOW VALVE, CABIN STILL CLIMBING.  CONDUCTED RAPID DESCENT TO 10,000 FT, AND AUTO CONTROL BEGAN WORKING.  ACCOMPLISHED COM RED BORDERED CHECK LIST AND RETURNED TO DTW.  LANDING WAS UNEVENTFUL.  MAINTENANCE IS STILL WORKING ON PRESSURIZATION PROBLEM.
